# SDR 98ZZZX3362

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- Engine: Allsn 250C47B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bolt
- Part number: MS200760317
- Condition: Loose
- Location: Bleed Valve
- Part time: 664 hours
- Component: 23005366
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE WAS SET UP ON TEST BENCH AND A RE-ALIGNMENT OF 90 DEGREE ELBOW WAS NEEDED TO INSTALL TEST ORIFICE AND JUMPER TUBE AND NOTICED THAT UPON SLIGHT TENSION, BOLT WHICH WAS SAFTIED, MOVED.  THESE BOLTS HAVE A 30 TO 35 INCH/POUND TORQUE ATTACHED AND UPON FAILURE FOR TORQUING CORRECTLY, THIS CAUSES EXCESSIVE AIR LEAKAGE ON LEAK TEST.
